# SDR SWAA2021072886266

- Difficulty date: June 20, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 303 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AND STR 17L AT FWD GALLEY AREA ; 2021-288022 / [01] REPLACED INNER CHORD LOCATED BS 303.9 AND STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #141A8110 SHEET 10 REV A AND 140A9810 SHEET 48 REV -.; [02] REPLACED INNER CHORD LOCATED BS259.50 TO BS351.20 AND STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #141A8110 SHEET 10 REV A AND 140A9810 SHEET 48 REV -.; [03] REPLACED INNER CHORD LOCATED BS259.50 TO BS351.20 AND STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #141A8110 SHEET 10 REV A AND 140A9810 SHEET 48 REV -.
